Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Red Rashes On Inner Thigh And Itchy Scrotum

Hi, I have a red rash on my inner thigh next to my scrotum with bumps on it. Also my scrotum is red and itchy uderneath, it spread to the bottom of the shaft which causes discomfort. There is no observed discharge, just the itchiness and discomfort. I ve tried gold bond, neosporin, and aquaphor. None which seem to help it. What could it be and how do I treat it?
Thu, 27 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi,

It seems more likely to be fungal infection like tinea etc., but a dermatologist review should be sought. STD screen may also be needed hlbut topical anti fungal like terbenafine may be needed along side oral fluconazole. For itching oral anti histamines like cetrizine or loratidine may be helpful.

Wishing you a speedy recovery. Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Red Rashes On Inner Thigh And Itchy Scrotum

Hi, It seems more likely to be fungal infection like tinea etc., but a dermatologist review should be sought. STD screen may also be needed hlbut topical anti fungal like terbenafine may be needed along side oral fluconazole. For itching oral anti histamines like cetrizine or loratidine may be helpful. Wishing you a speedy recovery. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Saddiq Ulabidin, General & Family Physician